# SDR UHLA201510290779

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 30,993 hours, 19,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT SIGN LIGHT OUT.  FOUND WIRES TO EXIT IDENTIFIER SIGN AT L2 DOOR DISCONNECTED.  RECONNECTED WIRES AND PERFORMED OPS CHECK IAW MM 33-50-15.
